Alert archive / Georgia / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 263, NWS Atlanta, GA

August 18, 20244 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Aug 18, 2024, 6:46 PM EDT for 4 counties in Georgia. It was in force for 44 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 18, 2024, 6:46 PM EDT (22:46 UTC)
Expired
Aug 18, 2024, 7:30 PM EDT
In force
44 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Chattahoochee County, GA, Marion County, GA, Stewart County, GA, Webster County, GA

The radar

The Maxwell AFB radar (KMXX), 93 km from the middle of the area, began a volume at 22:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 18, 7:12 PM EDTTSTM WND DMGFlorence Marina State P, GATree down along GA Hwy 39 near Florence Marina.
Aug 18, 7:15 PM EDTTSTM WND DMG4 Sse Florence Marina S, GATree down along GA Hwy 39 near Rood Creek.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 18, 3:40 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.8 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2024-08-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 594 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2024-08-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 49 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
594 J/kg
Mixed-layer CIN
-104 J/kg
Mixed-layer LCL
766 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
49 m²/s²
0-3 km storm-relative helicity
62 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted.

916 
WUUS52 KFFC 182246
SVRFFC
GAC053-197-259-307-182330-
/O.NEW.KFFC.SV.W.0263.240818T2246Z-240818T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
646 PM EDT Sun Aug 18 2024

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southwestern Marion County in west central Georgia...
  Chattahoochee County in west central Georgia...
  Stewart County in west central Georgia...
  Northern Webster County in west central Georgia...

* Until 730 PM EDT.

* At 646 PM EDT, severe thunderstorms were located along a line
  extending from near Zellobee to 6 miles southeast of Seale, moving
  southeast at 30 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Lumpkin, Cusseta, Preston, Richland, Fort Moore, Seminole, Charles,
  Christopher, Westville, Brooklyn, Renfroe, Draneville, Manta,
  Zellobee, Omaha, Church Hill, Jamestown/South Fort Moore, Louvale,
  and Providence Canyon State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3199 8507 3202 8505 3209 8504 3213 8506
      3218 8501 3220 8496 3222 8498 3222 8493
      3224 8491 3225 8492 3226 8489 3230 8494
      3233 8501 3238 8498 3236 8473 3240 8463
      3216 8443 3213 8443 3200 8466 3198 8504
TIME...MOT...LOC 2246Z 328DEG 25KT 3228 8464 3221 8512 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
1 follow-up statement
474 
WWUS52 KFFC 182310
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
710 PM EDT Sun Aug 18 2024

GAC053-197-182320-
/O.CAN.KFFC.SV.W.0263.000000T0000Z-240818T2330Z/
Marion GA-Chattahoochee GA-
710 PM EDT Sun Aug 18 2024

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MARION AND
CHATTAHOOCHEE COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
west central Georgia.

&&

LAT...LON 3199 8507 3202 8505 3209 8504 3213 8506
      3218 8501 3220 8496 3222 8498 3222 8493
      3223 8492 3223 8481 3222 8481 3221 8473
      3204 8459 3200 8466 3198 8504
TIME...MOT...LOC 2310Z 328DEG 25KT 3214 8454 3207 8502 

$$

GAC259-307-182330-
/O.CON.KFFC.SV.W.0263.000000T0000Z-240818T2330Z/
Stewart GA-Webster GA-
710 PM EDT Sun Aug 18 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR STEWART AND WEST CENTRAL WEBSTER COUNTIES...

At 710 PM EDT, severe thunderstorms were located along a line
extending from Church Hill to near Florence Marina State Park, moving
southeast at 30 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Lumpkin, Richland, Omaha, Charles, Westville, Brooklyn, Louvale, and
Providence Canyon State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3199 8507 3202 8505 3209 8504 3213 8506
      3218 8501 3220 8496 3222 8498 3222 8493
      3223 8492 3223 8481 3222 8481 3221 8473
      3204 8459 3200 8466 3198 8504
TIME...MOT...LOC 2310Z 328DEG 25KT 3214 8454 3207 8502 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 18, 3:13 PM EDT, 3 hours 33 minutes earlier.

Area forecast discussion, Aug 18, 3:13 PM EDT, 3 hours 33 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
313 PM EDT Sun Aug 18 2024

...Afternoon Area Forecast Discussion...

.SHORT TERM...
(This afternoon through Monday)
Issued at 236 PM EDT Sun Aug 18 2024

Storms are already beginning to fire in north Georgia but are
generally staying below severe limits. The low clouds this morning
hanging on until 11am generally limited the amount of time that area
was allowed any deferential heating. The slight risk from SPC has
been expanded northward slightly but still well south of I-20. The
main risk still exists within this slight risk along the residual
boundary from the outflow last night. This is where parameters are
overall better for a strong to damaging wind threat. The lapse rates
are marginal at best so will likely not see a severe hail threat out
of these storms today. Winds will generally gust to around 20mph
today out of the west as temps rise into the low to mid 90s over
much of the area.

The front currently approaching north GA is expected to move
southward overnight into tomorrow morning which will result in an
overall pleasant day tomorrow with highs in the mid 80s to low 90s
and dewpoints in the 60s. The dry air behind the front will also
lead to a rain free day tomorrow so enjoy it if you can!

Hernandez

&&

.LONG TERM...
(Tuesday morning through next Saturday)
Issued at 236 PM EDT Sun Aug 18 2024

No significant forecast concerns or weather impacts expected in
the long term period.

Mostly dry and slightly cooler weather pattern anticipated as
high amplitude upper ridge over the western CONUS and similar high
amplitude trough over the east, centered about 300 miles east of
the state, remains nearly stationary through Thursday with strong
NNW flow in the region. Shortwave traveling south in NNWly flow
over the Midwest on Thursday should help push longwave trough back
to the west and increase moisture into the area.

After this, still seeing ensemble consensus for upper low to slip
south into the northeast Gulf and travel WSW. Big system in the
NWUS also expected to kick upper ridge east into the Midwest so
warming temps and a bit more diurnal convection expected
continuing into the weekend. Can't rule out extreme heat here by
early next week if this pattern evolves as predicted with large
upper ridge moving into the OH and TN valleys. Low predictability
that far out even with good model consensus, so will do our best
to keep that thing away.

SNELSON

&&

.AVIATION...
(18Z TAFS)
Issued at 131 PM EDT Sun Aug 18 2024

IFR and LIFR stuck around long enough to limit the TS chances this
afternoon for the metro sites. Can't rule out an isolated TS but
that is a very low chance. The cu field should dissipate into the
evening as winds turn NW overnight and only high cirrus remains.
Could see some low end gusts this afternoon and evening up to
15-20kts.

//ATL Confidence...18Z Update...

Medium on TS chances.
High on all other elements.

Hernandez

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          68  90  67  88 /  10   0   0   0
Atlanta         69  89  67  88 /  10   0   0   0
Blairsville     61  80  57  80 /  10  10   0   0
Cartersville    66  88  63  86 /  10   0   0   0
Columbus        71  93  69  92 /  50   0   0   0
Gainesville     67  88  66  87 /  10   0   0   0
Macon           69  91  69  90 /  40   0   0   0
Rome            68  87  64  85 /  10   0   0   0
Peachtree City  67  88  66  88 /  20   0   0   0
Vidalia         72  92  71  90 /  50   0   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...Hernandez
LONG TERM....SNELSON
AVIATION...Hernandez
Hazardous weather outlook, Aug 18, 5:32 PM EDT, 1 hour 14 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
532 PM EDT Sun Aug 18 2024

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-192145-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
532 PM EDT Sun Aug 18 2024

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Tonight...

A severe thunderstorm watch is in effect along and south of I-20.
They are expected to form a line of storms across central Georgia
this evening and will be capable of producing damaging wind gusts
and isolated large hail in addition to frequent lightning and
locally heavy rainfall.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

The probability for widespread hazardous weather is low. Isolated
thunderstorms are possible each afternoon from Thursday through
Saturday across south central Georgia.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.  Please relay any information about observed severe
weather to the NWS while following all local, state, and CDC
guidelines.

In the hours before

Special weather statement, Aug 18, 6:24 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
624 PM EDT Sun Aug 18 2024

GAZ074-084-085-097-182300-
Wilkinson GA-Washington GA-Johnson GA-Laurens GA-
624 PM EDT Sun Aug 18 2024

...Strong thunderstorms will impact portions of southeastern
Wilkinson, northwestern Laurens, southwestern Washington and
northwestern Johnson Counties through 700 PM EDT...

At 623 PM EDT, National Weather Service doppler radar indicated
strong winds ahead of a line of thunderstorms along a line extending
from near Linton to near Hebron to Toomsboro to near Myricks Mill,
and moving southeast at 40 mph.

HAZARD...40 to 50 mph wind preceding rain or lightning.

SOURCE...Radar indicated.

IMPACT...Strong winds will occur before any rain or lightning. Do
         not wait for the sound of thunder before taking cover.
         Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Sandersville, Tennille, Harrison, Oconee, Montrose, Allentown,
Chappells Mill, Tuckers Crossroad, and Nicklesville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
central and east central Georgia.

&&

LAT...LON 3296 8269 3273 8274 3261 8285 3256 8320
      3274 8330 3278 8310 3290 8296 3311 8291
TIME...MOT...LOC 2223Z 312DEG 35KT 3309 8297 3293 8299 3281 8311 3278
8328

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Aug 18, 6:29 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
629 PM EDT Sun Aug 18 2024

GAZ074-084-182300-
Wilkinson GA-Washington GA-
629 PM EDT Sun Aug 18 2024

...Strong thunderstorms will impact portions of central Wilkinson and
western Washington Counties through 700 PM EDT...

At 629 PM EDT, a line of strong thunderstorms was along a line
extending from near Warthen to near Hebron to near McIntyre, and
moving southeast at 40 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Sandersville, Irwinton, McIntyre, Toomsboro, Oconee, Deepstep,
Warthen, and Hebron.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
central and east central Georgia.

&&

LAT...LON 3306 8271 3288 8289 3273 8307 3271 8326
      3286 8331 3298 8312 3295 8307 3297 8307
      3299 8305 3303 8307 3308 8302 3308 8301
      3310 8298 3311 8295 3313 8290 3318 8286
TIME...MOT...LOC 2229Z 312DEG 34KT 3311 8289 3290 8305 3282 8322

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Local storm report, Aug 18, 6:32 PM EDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
632 PM EDT Sun Aug 18 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     Tstm Wnd Dmg     3 WSW Fortson           32.59N 84.98W
08/18/2024                   Muscogee           GA   Public

            A large tree was reported down across
            Whitesville Road near Biggers Road.

&&
Special weather statement, Aug 18, 6:34 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
634 PM EDT Sun Aug 18 2024

GAZ071-082-182300-
Monroe GA-Bibb GA-
634 PM EDT Sun Aug 18 2024

...A strong thunderstorm will impact portions of Bibb and
southeastern Monroe Counties through 700 PM EDT...

At 634 PM EDT, a strong thunderstorm was near Bolingbroke, or 7 miles
southeast of Forsyth, moving southeast at 40 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Macon, Payne, Payne City, Cross Keys, Wesleyan, Lizella, Lake
Tobesofkee, Bolingbroke, Skipperton, Arkwright, and Rutland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
central Georgia.

&&

LAT...LON 3273 8376 3296 8396 3302 8387 3294 8370
      3292 8370 3290 8367 3289 8366 3289 8360
      3287 8358 3288 8357 3287 8356 3274 8358
TIME...MOT...LOC 2234Z 307DEG 33KT 3296 8385

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Local storm report, Aug 18, 6:42 PM EDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
642 PM EDT Sun Aug 18 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0534 PM     Tstm Wnd Dmg     1 NE Stanfordville      33.23N 83.49W
08/18/2024                   Putnam             GA   Emergency Mngr

            A tree was reported down along Rabbit Skip
            Rd SW.

&&
Local storm report, Aug 18, 6:45 PM EDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
645 PM EDT Sun Aug 18 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0539 PM     Tstm Wnd Dmg     1 S Resseaus Crossroads 33.19N 83.43W
08/18/2024                   Putnam             GA   Emergency Mngr

            A tree was reported down on Highway 129
            between Highway 212 and the Jones County
            line.

&&

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 17, 8:10 PM EDTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette, Fulton50 min
Aug 17, 8:15 PM EDTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette, Henry, Spalding45 min
Aug 17, 8:32 PM EDTSpecial Weather StatementFFCLamar, Meriwether, Pike, Spalding, Upson43 min
Aug 17, 8:32 PM EDTSpecial Weather StatementFFCGreene, Oglethorpe, Taliaferro, Wilkes43 min
Aug 17, 8:50 PM EDTSevere Thunderstorm WarningFFCBibb, Butts, Fayette, Henry, Jasper, Jones and 4 more40 min
Aug 17, 9:30 PM EDTSevere Thunderstorm WarningFFCButts, Lamar, Monroe30 min
Aug 18, 2:21 PM EDTSpecial Weather StatementFFCBartow24 min
Aug 18, 2:57 PM EDTSpecial Weather StatementFFCPaulding33 min
Aug 18, 2:58 PM EDTSpecial Weather StatementFFCCobb32 min
Aug 18, 2:59 PM EDTSpecial Weather StatementFFCCherokee31 min
Aug 18, 3:24 PM EDTSpecial Weather StatementFFCPaulding36 min
Aug 18, 3:27 PM EDTSevere Thunderstorm WarningFFCCobb, DeKalb, Fulton48 min
Aug 18, 3:31 PM EDTSpecial Weather StatementFFCGwinnett29 min
Aug 18, 3:48 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Fulton, Henry42 min
Aug 18, 4:04 PM EDTSpecial Weather StatementFFCHeard26 min
Aug 18, 4:06 PM EDTSpecial Weather StatementFFCCarroll24 min
Aug 18, 4:11 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Henry, Newton, Rockdale49 min
Aug 18, 4:19 PM EDTSpecial Weather StatementFFCNewton26 min
Aug 18, 4:24 PM EDTSpecial Weather StatementFFCFayette36 min
Aug 18, 4:35 PM EDTSevere Thunderstorm WarningFFCButts, Henry, Newton, Spalding40 min
Aug 18, 4:39 PM EDTSpecial Weather StatementFFCTroup36 min
Aug 18, 4:43 PM EDTSevere Thunderstorm WarningFFCJasper, Morgan, Newton, Putnam47 min
Aug 18, 4:48 PM EDTSpecial Weather StatementFFCFayette27 min
Aug 18, 4:53 PM EDTSpecial Weather StatementFFCCobb37 min
Aug 18, 4:58 PM EDTSevere Thunderstorm WarningFFCHarris, Troup47 min
Aug 18, 5:00 PM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Heard45 min
Aug 18, 5:01 PM EDTSpecial Weather StatementFFCHeard29 min
Aug 18, 5:04 PM EDTSevere Thunderstorm WarningFFCButts, Jasper, Monroe, Newton41 min
Aug 18, 5:19 PM EDTSevere Thunderstorm WarningFFCBaldwin, Jasper, Jones, Monroe, Putnam41 min
Aug 18, 5:24 PM EDTSpecial Weather StatementFFCCarroll36 min
Aug 18, 5:26 PM EDTSevere Thunderstorm WarningFFCCoweta, Meriwether49 min
Aug 18, 5:28 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Harris, Muscogee47 min
Aug 18, 5:34 PM EDTSpecial Weather StatementFFCLamar, Spalding26 min
Aug 18, 5:34 PM EDTSevere Thunderstorm WarningFFCCarroll, Douglas, Haralson41 min
Aug 18, 5:37 PM EDTSevere Thunderstorm WarningFFCLamar, Pike, Spalding53 min
Aug 18, 5:42 PM EDTSpecial Weather StatementFFCTroup33 min
Aug 18, 5:44 PM EDTSevere Thunderstorm WarningFFCBaldwin, Jones, Twiggs, Washington, Wilkinson46 min
Aug 18, 5:49 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Fayette, Fulton, Henry41 min
Aug 18, 5:58 PM EDTSevere Thunderstorm Warning Considerable damage threatFFCBaldwin, Washington, Wilkinson29 min
Aug 18, 5:59 PM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Douglas, Fulton30 min
Aug 18, 6:05 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion40 min
Aug 18, 6:11 PM EDTSpecial Weather StatementFFCMonroe34 min
Aug 18, 6:15 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Muscogee31 min
Aug 18, 6:24 PM EDTSpecial Weather StatementFFCWashington36 min
Aug 18, 6:29 PM EDTSpecial Weather StatementFFCWilkinson31 min
Aug 18, 6:34 PM EDTSpecial Weather StatementFFCBibb26 min
Aug 18, 6:49 PM EDTSpecial Weather StatementFFCMarion, Schley26 min
Aug 18, 6:52 PM EDTSpecial Weather StatementFFCPeach23 min
Aug 18, 6:55 PM EDTSpecial Weather StatementFFCJohnson35 min
Aug 18, 6:58 PM EDTSevere Thunderstorm WarningFFCEmanuel, Jefferson, Johnson, Washington47 min
Aug 18, 7:01 PM EDTSevere Thunderstorm WarningFFCBibb, Houston, Twiggs44 min
Aug 18, 7:07 PM EDTSevere Thunderstorm WarningFFCHouston, Peach38 min
Aug 18, 7:15 PM EDTSevere Thunderstorm WarningFFCStewart, Webster34 min
Aug 18, 7:17 PM EDTSpecial Weather StatementFFCDooly, Sumter, Webster28 min
Aug 18, 7:20 PM EDTSpecial Weather StatementFFCEmanuel25 min
Aug 18, 7:25 PM EDTSevere Thunderstorm WarningFFCEmanuel50 min
Aug 18, 7:38 PM EDTSpecial Weather StatementFFCDooly37 min
Aug 18, 7:46 PM EDTSpecial Weather StatementFFCLaurens, Treutlen29 min
Aug 18, 7:47 PM EDTSpecial Weather StatementFFCBleckley, Pulaski28 min
Aug 18, 7:59 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Pulaski46 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.